Local cocycles and central extensions for multi-point algebras of Krichever-Novikov type


Schlichenmaier, Martin


URL: http://dx.doi.org/10.1515/crll.2003.052
Additional URL: http://www.math.uni-mannheim.de/~fga/FGArithmetikM...
Document Type: Article
Year of publication: 2003
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Volume: 559
Page range: 53-94
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 0075-4102
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin (2003) Local cocycles and central extensions for multi-point algebras of Krichever-Novikov type. Journal für die reine und angewandte Mathematik Berlin [u.a.] 559 53-94 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item